# SDR IPXA2022061483105

- Difficulty date: May 20, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER WING TANK LH UPPER CENTER SKIN HAS CORROSION AT S-6 BETWEEN XCW=102 AND XCW=110.REPAIRED CORRODED CENTER WING SKIN IAW VT-SAA EA 011-5730-01-A9603 REV I/R AND UPS EO MD11-5730-83865-A (MINOR).
